# SDR ABXA2022081195

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 69,035 hours, 45,571 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 7321330001
- Part serial: 93156H
- Condition: Defective
- Location: Rt Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT. ENG FUEL VALVE MSG ON PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED #2 ENG CONDITIN CONTROL MOTOR ACTUATOR IAW B767 AMM 76-11-04. OPS CHECK GOOD AT THIS TIME. PERFORMED TROUBLESHOOTING IAW B767 FIM 76-11 FAULT TREE 807. C/W IDLE RUN IAW B767 AMM OPS CHK GOOD. AIRCRAFT RETURNED TO SERVICE
